# SDR T4OR 4995 70

- Difficulty date: April 23, 2009
- Submitted: April 27, 2009
- Operation: General aviation
- Aircraft: N965LG
- Make and model: Beech E-90
- Aircraft serial: LW204
- Aircraft time: 12,900 hours, 10,691 cycles
- Engine: Pwa PT6A60A
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Part number: BC22062
- Condition: Worn
- Location: Te Flaps
- Part time: 2,600 hours
- Component: Flap Assembly, Beech
- Component part number: 3516505219
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD FLAP ATTACH POINT BRACKETS (RIBS) ARE WORN WHERE AFT FLAP TRACK ROLLERS ARE ATTACHED.  BRACKETS ARE WORN APPROXIMATELY .015 INCH TO .020 INCH DEEP IN THE BRACKET SIDES FROM THE ROLLER IN THE SHAPE OF THE ROTATING ROLLER ENDS.  SUSPECT CAUSE TO BE WORN ROLLER ALLOWING SIDE PLAY FOR ROLLER TO RUB ON BRACKETS.  ANOTHER POSSIBLE CAUSE IS AN IMPROPER ATTACH HARDWARE WASHER NR/THICKNESS ALLOWING THE ATTACH NUT TO SHANK-OUT ON THE ATTACH BOLT, ALLOWING FOR A NON-PINCH FIT ON THE ROLLER ASSY.  FLAP BRACKETS WORN ARE P/N 35-165050-31 AND P/N 35-165050-35.
